# SDR ASOA200801230

- Difficulty date: September 27, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4185 - EMERGENCY LIGHT MISSING AT RT SIDE OF ACFT. REPLACED MISSING LIGHT, OK FOR SERVICE IAW AMM 33-51-01.
